# SDR SWAA2016052352027

- Difficulty date: April 15, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N363SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26574
- Aircraft time: 73,879 hours, 61,104 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Doubler
- Part number: 6573714
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 6 SLAT FIXED LE INTERNAL NOSE BEAM DOUBLER CRACKED AT TAI DUCT CUT OUT.  R & R SLAT IAW SRM.
